# SDR RAIA00512048

- Difficulty date: December 30, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 18,303 hours, 20,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PST FLIGHT 5409 - COU - EMERGENCY FLOOR TRACK LIGHTS OUT AT ROWS 1 THROUGH 3 AND 6 THROUGH 8.  MAINTENANCE RESECURRED THE LIGHT CONNECTIONS.
